advertisement
Question
Posted by: Martie Botha | 2011/06/13

birth control

I stop using Marvelon birth control middle April due to availibility of Marvelon. I want to start wit Minulet birth control, but my period keep staying away. My last period was middle April. Is that normal?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Have you checked a pregnancy test?

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011/06/14

Have you checked a pregnancy test?

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement